Alert archive / Washington / River Flood Warnings in 2013

River Flood Warning 2, NWS Seattle, WA

January 9, 2013Clallam County, Washington

NWS Seattle, WA issued this river flood warning at Jan 9, 2013, 1:55 AM PST for Clallam County, Washington. It took effect at Jan 9, 2013, 4:00 AM PST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jan 9, 2013, 1:55 AM PST (09:55 UTC)
In effect from
Jan 9, 2013, 4:00 AM PST
Expired
Jan 9, 2013, 10:59 AM PST
In force
7 hr
Issued by
NWS Seattle, WA
Flood severity
Minor

County Clallam County, WA

The radar

The Seattle radar (KATX), 107 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bogachiel River near La Push (BOGW1).

Action stage
35 ft
Minor stage
37 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12043015, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

187 
WGUS46 KSEW 090955
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SEATTLE WA
155 AM PST WED JAN 9 2013

...THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN WASHINGTON...

  BOGACHIEL RIVER NEAR LA PUSH AFFECTING CLALLAM COUNTY.

.FLOOD BULLETIN NO. 2

THE HEAVY RAIN THAT HAS FALLEN OVER THE WEST SLOPES OF THE OLYMPIC
MOUNTAINS WILL DRIVE THE BOGACHIEL RIVER ABOVE FLOOD STAGE EARLY
THIS MORNING. MINOR FLOODING WILL CONTINUE INTO THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS. THIS IS 
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR 
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO OR OTHER LOCAL MEDIA.

&&

WAC009-091855-
/O.NEW.KSEW.FL.W.0002.130109T1200Z-130110T0300Z/
/BOGW1.1.ER.130109T1200Z.130109T1500Z.130109T1800Z.NO/
155 AM PST WED JAN 9 2013

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BOGACHIEL RIVER NEAR LA PUSH
* UNTIL THIS EVENING.
* AT  1:00 AM WEDNESDAY THE STAGE WAS 36.2 FEET.
* FLOOD STAGE IS 37.0 FEET.
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 4 AM 
  WEDNESDAY AND CREST NEAR 38.0 FEET AROUND 7 AM WEDNESDAY. THE RIVER
  WILL FALL BELOW FLOOD STAGE MIDDAY.
* IMPACT...AT 37.0 FEET...THE BOGACHIEL RIVER WILL CAUSE FLOODING OF 
  STATE HIGHWAY 110 NEAR THE BOGACHIEL BRIDGE...CLOSING THE ROAD.

$$

MCDONNAL
WEATHER.GOV/SEATTLE
2 follow-up statements
830 
WGUS86 KSEW 091329
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
529 AM PST WED JAN 9 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
 
  SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY. 
  BOGACHIEL RIVER NEAR LA PUSH AFFECTING CLALLAM COUNTY. 
 
.FLOOD BULLETIN NO. 3

HEAVY RAIN OVER THE OLYMPIC PENINSULA DROVE THE SKOKOMISH AND
BOGACHIEL RIVERS ABOVE FLOOD STAGE EARLY THIS MORNING. FLOODING WILL
CONTINUE INTO THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS. THIS IS 
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR 
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO OR OTHER LOCAL MEDIA.

&&

WAC009-092229-
/O.CON.KSEW.FL.W.0002.000000T0000Z-130110T0300Z/
/BOGW1.1.ER.130109T1043Z.130109T1500Z.130109T1800Z.NO/
529 AM PST WED JAN 9 2013

THE FLOOD WARNING CONTINUES FOR
  THE BOGACHIEL RIVER NEAR LA PUSH
* UNTIL THIS EVENING. 
* AT  5:00 AM WEDNESDAY THE STAGE WAS 37.3 FEET. 
* FLOOD STAGE IS 37.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WAS NEAR ITS CREST AT 5 AM THIS MORNING. IT
  WILL FALL BELOW FLOOD STAGE LATER THIS MORNING.
* IMPACT...AT 37.0 FEET...THE BOGACHIEL RIVER WILL CAUSE FLOODING OF 
  STATE HIGHWAY 110 NEAR THE BOGACHIEL BRIDGE...CLOSING THE ROAD.

$$

WAC045-092229-
/O.EXT.KSEW.FL.W.0001.000000T0000Z-130110T1500Z/
/SRPW1.1.ER.130109T0735Z.130109T1800Z.130110T0600Z.NR/
529 AM PST WED JAN 9 2013

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SKOKOMISH RIVER NEAR POTLATCH
* UNTIL THURSDAY MORNING. 
* AT  5:00 AM WEDNESDAY THE STAGE WAS 17.2 FEET. 
* FLOOD STAGE IS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 17.4 FEET
  AROUND 10 AM WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TONIGHT.
* IMPACT...AT 16.5 FEET...THE SKOKOMISH RIVER WILL CAUSE WIDESPREAD 
  FLOODING OF PASTURE LANDS...WITH WATER FLOWING QUICKLY OVER WEST 
  BOURGAULT ROAD AND SKOKOMISH VALLEY ROAD.

$$

WEATHER.GOV/SEATTLE
805 
WGUS86 KSEW 091859
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1059 AM PST WED JAN 9 2013

...THE FLOOD WARNING HAS ENDED FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
 
  BOGACHIEL RIVER NEAR LA PUSH AFFECTING CLALLAM COUNTY.
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
  SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY. 
  STILLAGUAMISH RIVER AT ARLINGTON AFFECTING SNOHOMISH COUNTY. 
 
.FLOOD BULLETIN NO. 5

THE COLD FRONT HAS LARGELY MOVED THROUGH WESTERN WASHINGTON SO THE
HEAVY RAIN IS OVER. THE FORECAST FOR THE REST OF THE DAY IS FOR
SHOWERS AND A LOWERING SNOW LEVEL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS 
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR 
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO OR OTHER LOCAL MEDIA.

&&

WAC009-091929-
/O.CAN.KSEW.FL.W.0002.000000T0000Z-130110T0300Z/
/BOGW1.1.ER.130109T1043Z.130109T1215Z.130109T1313Z.NO/
1059 AM PST WED JAN 9 2013

THE FLOOD WARNING HAS ENDED FOR
  THE BOGACHIEL RIVER NEAR LA PUSH
* AT 10:00 AM WEDNESDAY THE STAGE WAS 34.6 FEET. 
* FLOOD STAGE IS 37.0 FEET. 
* FELL BELOW FLOOD STAGE THIS MORNING.
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE  5:13 AM WEDNESDAY THIS
  MORNING AND WILL CONTINUE TO FALL.


$$

WAC045-100259-
/O.CON.KSEW.FL.W.0001.000000T0000Z-130110T1500Z/
/SRPW1.1.ER.130109T0735Z.130109T1400Z.130110T0600Z.NR/
1059 AM PST WED JAN 9 2013

THE FLOOD WARNING CONTINUES FOR
  THE SKOKOMISH RIVER NEAR POTLATCH
* UNTIL THURSDAY MORNING. 
* AT 10:15 AM WEDNESDAY THE STAGE WAS 17.2 FEET. 
* FLOOD STAGE IS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED AT 17.3 FEET AT 6 AM WEDNESDAY AND 
  WILL SLOWLY TO FALL TO BELOW FLOOD STAGE LATE TONIGHT.
* IMPACT...AT 16.5 FEET...THE SKOKOMISH RIVER WILL CAUSE WIDESPREAD 
  FLOODING OF PASTURE LANDS...WITH WATER FLOWING QUICKLY OVER WEST 
  BOURGAULT ROAD AND SKOKOMISH VALLEY ROAD.

$$

WAC061-100259-
/O.CON.KSEW.FL.W.0003.000000T0000Z-130110T0711Z/
/ARLW1.1.ER.130109T1758Z.130109T1809Z.130109T1822Z.NO/
1059 AM PST WED JAN 9 2013

THE FLOOD WARNING CONTINUES FOR
  THE STILLAGUAMISH RIVER AT ARLINGTON
* UNTIL THIS EVENING. 
* AT 10:24 AM WEDNESDAY THE STAGE WAS 13.9 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS OCCURRING AND FORECAST.
* FORECAST...THE RIVER IS CRESTING NOW AND WILL FLUCTUATE AROUND 
  FLOOD STAGE FOR THE NEXT FEW HOURS. THE RIVER WILL FALL BELOW FLOOD
  STAGE THIS EVENING.
* THE STILLAGUAMISH RIVER WILL LOCALLY SPILL OVER ITS BANKS. MINOR 
  FLOODING AROUND SILVANA WILL OCCUR...INCLUDING OVER PIONEER
  HIGHWAY. A STAGE OF 14 FEET ON THE STILLAGUAMISH RIVER CORRESPONDS
  ROUGHLY TO PHASE 2 IN THE SNOHOMISH COUNTY FLOOD PROGRAM.

$$

WEATHER.GOV/SEATTLE
JBB

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Jan 8, 9:35 PM PST, 4 hours 20 minutes earlier.

Area forecast discussion, Jan 8, 9:35 PM PST, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
935 PM PST TUE JAN 8 2013

.SYNOPSIS...A VIGOROUS FRONTAL SYSTEM WILL CONTINUE TO BRING RAIN
AND WINDY CONDITIONS TO WESTERN WASHINGTON TONIGHT. THE FRONT WILL
MOVE INLAND WEDNESDAY. A COLD UPPER TROUGH WILL MOVE OVER THE AREA
WEDNESDAY NIGHT AND THURSDAY. THE SNOW LEVEL WILL DROP BELOW 500
FEET WEDNESDAY NIGHT AND THURSDAY WITH SCATTERED SNOW SHOWERS
POSSIBLE.

&&

.SHORT TERM...FRONTAL SYSTEM OVER THE REGION TONIGHT FOR RAIN AND
BLUSTERY WEATHER. THE OLM-BLI GRADIENT HAS BEEN AROUND 5MB THIS
EVENING AND THE WIND ADVISORIES ARE WORKING OUT WELL FOR MANY AREAS.
PRECIP AMOUNTS HAVE RANGED UP TO SEVERAL INCHES IN THE WETTEST SPOTS
IN THE MOUNTAINS AND THE RIVERS WILL RISE THROUGH WEDNESDAY
MORNING...THERE IS A FLOOD WATCH OUT FOR SOME AREAS AND A WARNING
FOR THE SKOKOMISH RIVER IN MASON COUNTY.

THE SNOW LEVEL IN THE NORTH CASCADES IS ABOUT 4500FT AROUND MT BAKER
WHERE THE HIGHER ELEVATIONS ARE GETTING 1-2 INCHES OF WET SNOW AN
HOUR...BUT IT HAS BEEN RAINING ON THE MAIN CASCADE PASSES. THE RAIN
IN THE MOUNTAINS WILL TURN TO SNOW SHOWERS WED AND BY WED NIGHT THE
SNOW LEVEL WILL DROP BELOW 1000FT FOR A CHANCE OF SCATTERED HILLTOP
SNOW SHOWERS IN THE LOWLANDS. THE 00Z NAM FORECAST HAS SOME PRECIP
IN THE PSCZ AREA WED NITE AND AN 850MB TEMP OF -6 TO -7C. THE 12
HOUR PRECIP TOTAL FROM THE NAM FOR 7PM WED TO 7AM THU SHOWS THAT
SKAGIT COUNTY MIGHT HAVE AN EVEN BETTER CHANCE FOR SNOW THAN THE
PSCZ AREA...PERHAPS SKAGIT COUNTY WILL SEE AN AREA OF HEAVIER
SHOWERS THAT SET UP ALONG THE LEADING EDGE OF SOME COLDER AIR
LEAKING OUT OF BRITISH COLUMBIA WED NITE AND THU...WORTH KEEPING AN
EYE ON AND A GOOD IDEA TO INSPECT THE 12Z WED CYCLE OF THE MODELS
INCLUDING THE UW MESOSCALE SOLUTIONS. THE 1000-850MB THICKNESS SHOWS
IT WILL BE COOL ENOUGH FOR SNOW SHOWERS WED NIGHT AND THU AND
CERTAINLY COOLER FROM SEATTLE NORTH THAN ALONG THE COAST. 19

.LONG TERM...PREVIOUS DISCUSSION...LONG RANGE MODELS CONTINUE TO BE
IN POOR AGREEMENT WITH EACH OTHER AND WITH LITTLE RUN TO RUN
CONSISTENCY. THE TREND TODAY HAS BEEN TO SPLIT THE NRN STREAM ON
SATURDAY WHICH WOULD TAKE SHORT WAVE ENERGY AND LOW PRESSURE FURTHER
OFF THE COAST. 00Z CANADIAN/ECMWF MODELS WERE QUITE STRONG AND
CONSOLIDATED WITH THIS SYSTEM...DIGGING THE LOW DOWN RIGHT OVER US
WITH IMPRESSIVE QPF. THE LATEST RUNS WOULD IMPLY ONLY LIGHT
PRECIPITATION AND MORE FOCUSED TOWARD THE COAST. MODELS ARE CLEARLY
UNSTABLE WITH ANY OF THE SOLUTIONS THE PAST COUPLE DAYS STILL
PLAUSIBLE. IT DOES APPEAR COLD ENOUGH OVER THE AREA SO THAT ANY
PRECIPITATION THAT DOES FALL SHOULD BE MOSTLY AS SNOW.

THE SHORT WAVES DIVES SWD SATURDAY NIGHT AND SUNDAY. THE 12Z/18Z
MODEL TREND IS TO MIGRATE THE RIDGE EWD AND KEEP THE AREA DRY BUT
STILL COOL. SOME 00Z MODEL RUNS FROM LAST NIGHT SHOWED ADDITIONAL
SHORT WAVE ENERGY DRIVING SWD POSSIBLY BRINGING MORE SHOWERS/ OR
MIXED PRECIPITATION TO THE AREA SUNDAY INTO EARLY NEXT WEEK. KEPT
SOME CHANCE POPS JUST IN CASE BUT THE LATEST TREND IS CLEARLY TOWARD
DRIER. MERCER

&&

.HYDROLOGY...THE RIVERS WILL RISE SHARPLY TONIGHT AND THE SKOKOMISH
RIVER HAS THE BEST CHANCE TO GET OVER FLOOD STAGE...SO A WARNING HAS
BEEN ISSUED FOR THAT RIVER. A FEW OTHER RIVERS ARE STILL WORTH
WATCHING BUT THE RAIN HAS NOT BEEN ESPECIALLY HEAVY EXCEPT FOR THE
NORMAL WETTEST SPOTS IN THE MOUNTAINS. THE RAIN WILL TURN TO
SHOWERS ON WED WITH THE SNOW LEVEL FALLING SHARPLY WED NITE. A
FAIRLY DRY AND COLDER PATTERN WILL BE IN PLACE FOR THU THROUGH EARLY
NEXT WEEK. 19

&&

.AVIATION...WESTERLY FLOW ALOFT WILL GRADUALLY TURN SOUTHWESTERLY
TONIGHT AS UPPER LEVEL TROUGH DIGS SOUTH OFF THE COAST. A STRONG
COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT. AIR MASS MOIST AND
STABLE.

CEILINGS MOSTLY IN THE 1000-2500 FOOT RANGE THIS EVENING WITH SOME
HIGHER CEILINGS NORTH OF KNUW. LOCAL VISIBILITIES 3-5SM IN LIGHT
RAIN. LITTLE CHANGE IN THE CEILINGS AND VISIBILITIES EXPECTED
OVERNIGHT WITH A STRONG COLD FRONT NOT MOVING THROUGH THE AREA UNTIL
AFTER 12Z WEDNESDAY. GUSTY SOUTHERLY WINDS WILL CONTINUE AS WELL
UNTIL AFTER THE COLD FRONT PASSAGE. SLOW IMPROVEMENT ON THE CEILINGS
BEHIND THE COLD FRONT WEDNESDAY AFTERNOON.

STRONG WINDS ALOFT CONTINUING OVERNIGHT WITH SOUTHWEST WINDS 35 TO
45 KNOTS AT 2000 FEET INCREASING TO 60 KNOTS AROUND 5000 FEET. WINDS
ALOFT EASING AFTER 15Z WEDNESDAY.

KSEA...CEILINGS AROUND 2000 FEET THROUGH WEDNESDAY MORNING.
SOUTHWEST WIND 15 TO 20 KNOTS GUSTING TO 30 KNOTS EASING AFTER 12Z
WEDNESDAY TO 10-15 KNOTS. STRONGER WINDS IN THE LOWER LEVELS WILL
KEEP THE POTENTIAL FOR LOW LEVEL WIND SHEAR UNTIL 12Z WEDNESDAY AS
WELL. FELTON

&&

.MARINE...A STRONG COLD FRONT WILL MOVE THROUGH THE WATERS EARLY
WEDNESDAY MORNING WITH THE PARENT 995 MB LOW MOVING INLAND JUST
NORTH OF THE NORTHERN TIP OF VANCOUVER ISLAND. GALE FORCE WINDS ARE
EXPECTED OVER MOST OF THE WATERS UNTIL THE COLD FRONT PASSAGE. WINDS
EASING BEHIND THE FRONT EXCEPT IN THE CENTRAL AND EASTERN STRAIT
WITH A SURGE OF WESTERLIES BEHIND THE FRONT. POST FRONTAL ONSHORE
FLOW WILL RAPIDLY DIMINISH ON WED AFTERNOON AS A BROAD TROUGH OF LOW
PRES DIGS DOWN OVER THE REGION. BY THURSDAY THERE IS THE POTENTIAL
FOR SMALL CRAFT ADVISORY WINDS ON THE COASTAL WATERS. SMALL CRAFT
ADVISORY NORTHERLY FLOW IS POSSIBLE OVER THE NORTHERN WATERS ON SAT
AS HIGH PRES BUILDS OVER BRITISH COLUMBIA AND A LOW DIGS DOWN OFF
THE WASHINGTON COASTLINE. FELTON/SMR

&&

.AVALANCHE...A STRONG WARM FRONT HAS DEVELOPED FURTHER TUESDAY
HELPING TO SLOW THE EASTWARD MOVEMENT. THIS HAS ALLOWED SIGNIFICANT
SNOW TO BE DEPOSITED IN THE PASSES DUE TO COOLING EAST FLOW. HEAVY
SNOW AT WARMING TEMPERATURES ELSEWHERE AND THE IMPENDING CHANGE FROM
SNOW TO RAIN IN THE LOWER CASCADE PASSES IS LEADING TO A
SIGNIFICANTLY INCREASING AVALANCHE DANGER. INCREASING NATURAL
AVALANCHES ARE LIKELY LATER TUESDAY AND TUESDAY NIGHT. AS A RESULT
THE EXISTING AVALANCHE WARNING HAS BEEN EXTENDED TO ALL ZONES ALONG
THE WEST SLOPES OF THE WA CASCADES AND CONTINUES IN THE OLYMPICS.

KRAMER

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WARNING SKOKOMISH RIVER.
     .WIND ADVISORY FOR ALL LOWLAND ZONES EXCEPT THE STRAIT OF JUAN
DE FUCA ZONES TIL 4 AM PST WEDNESDAY MORNING.
    .WINTER STORM WARNING FOR THE NORTH CASCADES THROUGH NOON PST
     WEDNESDAY.
    .WINTER WEATHER ADVISORY FOR THE CENTRAL CASCADES THROUGH 10 PM
     THIS EVENING.
PZ...GALE WARNING COASTAL WATERS...ADMIRALTY INLET AND PUGET SOUND
     AND HOOD CANAL.
     GALE WARNING STRAIT OF JUAN DE FUCA AND NORTHERN INLAND WATERS
     FROM 4 PM PST THIS AFTERNOON UNTIL 4 AM PST WEDNESDAY.
    .SMALL CRAFT ADVISORY FOR STRAIT OF JUAN DE FUCA AND NORTHERN
     INLAND WATERS UNTIL 4 PM PST THIS AFTERNOON.
    .SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS GRAYS HARBOR BAR.

YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 9:30 PM PSTRiver Flood WarningSEWMason32 hr
Jan 8, 9:52 PM PSTGale WarningSEW5 hr
Jan 8, 9:52 PM PSTSmall Craft AdvisorySEW61 hr
Jan 9, 3:21 AM PSTSmall Craft Advisory for WindsSEW18 hr
Jan 9, 3:21 AM PSTSmall Craft Advisory for Hazardous SeasSEW54 hr
Jan 9, 4:26 AM PSTWinter Weather AdvisorySEW8 hr
Jan 9, 7:33 AM PSTRiver Flood WarningSEWSnohomish8 hr

Nearby

River Flood Warnings in Washington, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.